# SDR CALA2017050101204

- Difficulty date: May 1, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 65,914 hours, 10,027 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Heater
- Part number: 1172151
- Condition: Odor
- Location: 1l Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED HEATER AT THE L1 DOOR HAD A BURNED ODOR, SHUT OFF AND ODOR WENT AWAY.  IT HAS PREVIOUS HISTORY.  REPLACED THE HEATER IAW AMM 21-45-23-404-002, OPS CHECKED GOOD.
